# SDR SWAA2014111334127

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 28,051 hours, 18,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7971637
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT HANDRAIL EMER LIGHT BULB INOPERATIVE.  RELAMPED LIGHT IAW AMM.
